# SDR W8PA980034

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - ORANGE STRIP ON EMERGENCY FLOOR TRACK LIGHTING IS MISSING.  INSTALLED ORANGE STRIP ON FLOOR TRACK.
